- Previous Article
- Next Article
- Table of Contents
SIAM Journal on Control and Optimization, Vol.47, No.1, 535-552, 2008
Necessary conditions for constrained problems under Mangasarian-Fromowitz conditions
The focus of this paper is on first order necessary conditions for optimal control problems with mixed state-control equality and inequality constraints. We consider the case when the cost and dynamics are nonsmooth, and the constraints satisfy Mangasarian-Fromowitz-type assumptions that weaken the commonly used hypothesis that the Jacobian of the active constraints, with respect to the free variable, is of full rank. The results are formulated as unmaximized Hamiltonian inclusion-type conditions involving not the customary product of partial subdifferentials but the joint subdifferential with respect to the state and control variables.